# SDR JGVR20200115003

- Difficulty date: January 15, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N312QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500153
- Aircraft time: 5,223 hours, 4,184 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Balance Weight
- Part number: PE915109L42
- Condition: Undersize
- Location: Lt Elevator
- Part time: 5,223 hours, 4,184 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED LH ELEVATOR HORN MASS BALANCE WEIGHT P/N PE915109-L42 DUE TO BEING UNDER MINIMUM WEIGHT PER SB505-55-A004 REV 4
